Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Apr 28, 2012, 9:46 PM EDT for Daviess County, Knox County, Indiana. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2012, 9:46 PM EDT (01:46 UTC)
- Expired
- Apr 28, 2012, 10:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 43 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 10:27 PM EDT | TSTM WND DMG | Vincennes, IN | ONE TREE DOWN BLOCKING ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
826
WWUS83 KIND 290146
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT SAT APR 28 2012
INZ067-068-290230-
DAVIESS-KNOX-
946 PM EDT SAT APR 28 2012
...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND KNOX COUNTIES UNTIL
1030 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
VINCENNES...
WASHINGTON...
DECKER...
VINCENNES UNIVERSITY...
BRUCEVILLE...
MONROE CITY...
WHEATLAND...
BICKNELL...
EDWARDSPORT...
PLAINVILLE...
GLENDALE FISHERY...
ELNORA...
MONTGOMERY...
ODON...
CANNELBURG...
&&
LAT...LON 3842 8775 3848 8775 3851 8765 3855 8767
3864 8763 3869 8753 3878 8750 3883 8753
3890 8693 3850 8698 3850 8706 3853 8710
3851 8715 3855 8719 3850 8730 3854 8735
3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 0147Z 262DEG 36KT 3872 8759
$$
KOCHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Apr 28, 9:00 PM EDT, 46 minutes earlier.
Area forecast discussion, Apr 28, 9:00 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 PM EDT SAT APR 28 2012 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 201 PM EDT SAT APR 28 2012 AN ACTIVE WEATHER PATTERN WILL CONTINUE TO RESIDE ACROSS CENTRAL INDIANA OVER THE NEXT SEVERAL DAYS. A LINGERING FRONTAL BOUNDARY ACROSS SOUTHWEST INDIANA WILL BE THE FOCUS FOR RAIN CHANCES AS IT IS EXPECTED TO WANDER NORTH AND SOUTH OVER THE STATE OVER THE NEXT FEW DAYS. SEVERAL UPPER LEVEL WEATHER DISTURBANCES WILL PUSH ACROSS THE STATE ALSO. THIS IN COMBINATION WITH THE LOWER LEVEL FRONTAL BOUNDARY WILL CONTINUE TO BRING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS TO CENTRAL INDIANA FOR MUCH OF NEXT WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 900 PM EDT SAT APR 28 2012 HAD TO LOWER TEMPERATURES TONIGHT BASED ON CURRENT OBSERVATIONS AND COLD ADVECTION NORTH OF A FRONT THAT IS NOW REVERSING COURSE AND DROPPING SOUTH ACROSS OUR EXTREME SOUTHWESTERN FORECAST AREA FOLLOWING EARLIER A LARGE HAIL AND WIND PRODUCING SUPERCELL THAT MOVED ACROSS KNOX...DAVIESS AND MARTIN COUNTIES. AN ADDITIONAL SEVERE THUNDERSTORM ACROSS EAST CENTRAL ILLINOIS MAY MOVE OVER KNOX COUNTY AGAIN AFTER 10 PM EDT. SO...WILL LIKELY KEEP THE WATCH AROUND UNTIL IT EXPIRES AT 11 PM. OTHERWISE...HAD TO KEEP MORE CLOUDS AROUND TONIGHT DUE TO OBSERVATIONAL TRENDS AND INVERSION TRAPPING LOW LEVEL MOISTURE BEHIND THE FRONT. PREVIOUS DISCUSSION FOLLOWS... SURFACE ANALYSIS EARLY THIS AFTERNOON INDICATES A WARM FRONT ACROSS SOUTHERN ILLINOIS STRETCHING EAST INTO SOUTHWEST INDIANA AND EASTERN KENTUCKY. LOW PRESSURE WAS FOUND OVER EASTERN MISSOURI. COOL HIGH PRESSURE WAS FOUND ACROSS THE GREAT LAKES...RESULTING IN A DRY LOWER LEVEL EASTERLY FLOW ACROSS CENTRAL INDIANA. DEW POINT TEMPERATURES ACROSS THE FORECAST AREA RANGED FROM THE LOWER 30S EXTREME NORTH TO THE MID 50S IN THE SOUTHWEST. MODELS SUGGEST FRONTAL BOUNDARY TO REMAIN ACROSS THE SOUTHWEST PARTS OF THE FORECAST AREA TONIGHT AS A WEAK RIDGE BUILDS ALOFT. FORECAST SOUNDINGS CONTINUE TO SHOW SATURATED LOWER LEVELS WITH A DEEP INVERSION ASSOCIATED WITH WARM AIR ADVECTION OVERRUNNING THE COOL NE SURFACE FLOW. AS CONVECTIVE TEMPERATURES ARE REACHED THIS AFTERNOON ON THE SOUTHERN SIDE OF THE WARM FRONT TSRA AND SHRA WILL BE POSSIBLE. TIME HEIGHT SECTIONS FAIL TO SHOW DEEP MOISTURE AND ONLY SHOW WEAK LIFT. 305K ISENTROPIC SURFACE SHOWS BEST LIFT IN THE SOUTHWEST AREA NEAR THE FRONT...BUT SPECIFIC HUMIDITIES ARE SUSPECT...ONLY LINGERING AROUND 2-3 G/KG. FURTHERMORE ANY PASSING SHORT WAVE IN THE QUICK FLOW ALOFT ALSO HAS THE POTENTIAL TO GENERATE SOME LIGHT SHOWERS. THUS WITH SOME UNCERTAINLY ABOUT THE ORGANIZATION OF PRECIP DUE TO A LACK OF A SINGLE STRONG FORCING FEATURE WILL STICK CLOSE TO MAV POPS...EXPECT IN THE SOUTHWEST AREA NEAR THE FRONT WHERE CHCS FOR PRECIP SHOULD BE BEST. AS FOR TEMPS WILL STICK CLOSE TO PERSISTENCE AS THERE IS LITTLE CHANGE IN THE LOWER LEVEL PATTERN. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 201 PM EDT SAT APR 28 2012 AGAIN FORECAST CHALLENGE WILL BE BE POPS. RIDGE ALOFT IS EXPECTED TO MOVE EAST OF INDIANA WHILE A MUCH STRONGER UPPER DISTURBANCE ARRIVES ALOFT FROM THE SOUTHWEST DURING THE AFTERNOON HOURS. DEEPER MOISTURE IS ALSO SEEN IN THE TIME HEIGHT SECTIONS AND THE FORECAST SOUNDINGS. THE 305K ISENTROPIC SURFACE ALSO SHOWERS BETTER LIFT AND MOISTURE AVAILABLE...PARTICULARLY ON THE NORTH SIDE OF THE FRONT. THUS WILL TREND POPS HIGHER ON SUNDAY...AS THE EXPECTED SHORT WAVE PROVIDES A CLEAR FORCING SIGNAL. STICKING CLOSE ON HIGH TEMPS...ALTHOUGH IT IS NOTEWORTHY THAT A LARGE GRADIENT WILL BE IN PLACE ACROSS THE AREA DUE TO THE WARM FRONT. BOTH THE NAM AND GFS BOTH CONTINUE TO HINT AND A SERIES OF UPPER SHORT WAVES PUSHING ACROSS THE STATE ON SUNDAY NIGHT AND AGAIN ON MONDAY. FURTHERMORE IN THE LOWER LEVELS A WEAK AREA OF LOW PRESSURE IS EXPECTED TO PUSH INTO WESTERN INDIANA FROM THE SOUTHWEST...PULLING THE WARM FRONT NORTHWARD FOR MONDAY. GIVEN THE FORCING THAT WILL REMAIN IN PLACE THROUGH MONDAY AND AMPLE MOISTURE...WILL CONTINUE TO TREND POPS HIGHER...PARTICULARLY ACROSS THE NORTH AND CENTRAL PARTS OF THE STATE. AS FOR TEMPS WILL TREND LOWS WARMER THAN MAVMOS AND STICK CLOSE TO HIGHS AS WARM FRONTAL MOVEMENT WILL BE KEY. MUCH OF INDIANA IS EXPECTED TO BE IN THE WARM SECTOR ON MONDAY NIGHT AND TUESDAY. INITIALLY ON MONDAY NIGHT DUE TO LINGERING CONVECTION AND THE DEPARTURE OF THE PREVIOUSLY MENTIONED SHORT WAVE...WILL NEED TO KEEP POPS IN THE FORECAST...HOWEVER AS HEATING AND FORCING IS LOST EXPECT A TREND TOWARD A DRY FORECAST OVERNIGHT. GOOD WARM AIR ADVECTION WILL BE IN PLACE AS 850MB TEMPS REACH NEAR 13C. THUS WILL TREND LOWS WARMER THAN MAVMOS. GIVEN THE RAIN AND HIGHER DEWPOINTS MORNING FOG WILL BE POSSIBLE TUESDAY MORNING. FORECAST SOUNDINGS ON TUESDAY INDICATE FAVORABLE LAPSE RATES AND ATTAINABLE CONVECTIVE TEMPERATURES IN THE WARM SECTOR. FURTHERMORE NEAR 1000 J/KG OF CAPE APPEAR AVAILABLE. LITTLE SUPPORT APPEARS TO BE IN PLACE ALOFT. HOWEVER GIVEN THE CAPE AND HEATING WE WILL NOT BE ABLE TO RULE OUT SCT AFTERNOON CONVECTIVE SHRA/TSRA. WILL TREND HIGHS WARMER THAN MAVMOS...AND TRY TO FOCUS PRECIP CHANCES DURING THE AFTERNOON HOURS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 223 PM EDT SAT APR 28 2012 ACTIVE WEATHER REGIME APPEARS TO SET UP FOR THE EXTENDED PORTION OF THE FORECAST...WITH SEVERAL DISTURBANCES PRODUCING AMPLE OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA. HIGH PRESSURE DOES BUILD IN VERY LATE IN THE PERIOD...WHICH SHOULD DRY THINGS OUT FOR NEXT WEEKEND. ALLBLEND LOOKS OK EXCEPT FOR FRIDAY NIGHT AND SATURDAY...IN WHICH DRY FORECAST LOOKS WARRANTED. AS HAS BEEN THE CASE LATELY...THIS BY NO MEANS LOOKS LIKE AN EVERY DAY WASHOUT...BUT THE OPPORTUNITY FOR SHOWERS AND STORMS WILL BE THERE THROUGHOUT MOST OF THE PERIOD. TEMPS CONTINUE TO LOOK TO BE ABOVE NORMAL...WITH SOME 80S APPEARING POSSIBLE EARLY IN THE LONG TERM. ALLBLEND INITIALIZATION HANDLES THIS WELL. && .AVIATION /DISCUSSION FOR THE 290000Z TAFS/... ISSUED AT 632 PM EDT SAT APR 28 2012 AREA OF SCATTERED CONVECTION CONTINUES ACROSS SOUTHERN ILLINOIS AND SOUTHWEST INDIANA ALONG A FRONTAL SYSTEM. BASED ON RADAR LOOPS AND SHORT TERM MODEL DATA...APPEARS THE STRONGEST LIFT/MORE ORGANIZED CONVECTION WILL SAG SOUTHEAST OF THE KHUF/KBMG TERMINALS BY OR SHORTLY AFTER ISSUANCE TIME. SOME WEAKER LIFT HANGS BACK ACROSS THE AREA THROUGH ABOUT 290300Z...SO THERE WILL CONTINUE TO BE A LOWER THREAT OF CONVECTION OVER THE TERMINALS FOR THE BALANCE OF EVENING HOURS...BUT NOT ENOUGH TO INCLUDE IN THE FORECAST AT THIS TIME. CEILINGS GENERALLY EXPECTED TO RUN BETWEEN 020-040 TONIGHT. SOME SURFACE WIND GUSTS AROUND 20 KTS FROM 060-080 HEADINGS EXPECTED THIS EVENING...ESPECIALLY AT KLAF. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA/MK SHORT TERM...PUMA LONG TERM....NIELD AVIATION...JAS
Hazardous weather outlook, Apr 28, 5:32 PM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 532 PM EDT SAT APR 28 2012 INZ021-028>031-035>049-054>057-291000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- 532 PM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS MAY OCCUR TONIGHT. HAZARDS: SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT LIGHTNING IS A HAZARD IN ANY THUNDERSTORM. TIMING: THUNDERSTORM ARE POSSIBLE...ESPECIALLY AFTER 600 PM. DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL TRIGGER SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE EVERY DAY THIS SUNDAY THROUGH FRIDAY WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY IN THE AFTERNOON AND EVENING. SEVERE STORMS ARE POSSIBLE WEDNESDAY. LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS. DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE WAVES WILL BRING SCATTERED THUNDERSTORMS AT TIMES MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ065-072-291000- DECATUR-JENNINGS- 532 PM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS MAY OCCUR TONIGHT. HAZARDS: SEVERE THUNDERSTORMS MAY BE POSSIBLE THIS AFTERNOON AND EVENING WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS. TIMING: THUNDERSTORM ARE POSSIBLE AFTER 6PM. DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL TRIGGER SCATTERED THUNDERSTORMS. CONVERGENCE ALONG THE FRONT IN SOUTHERN INDIANA COMBINED WITH UNSTABLE AIR IN SOUTHERN ILLINOIS MAY HELP TO TRIGGER SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY SUNDAY THROUGH FRIDAY WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY DURING THE AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS. DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE WAVES WILL BRING PERIODS OF THUNDERSTORMS NEARLY EVERY DAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>064-067>071-291000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON- 532 PM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: THUNDERSTORMS LIKELY TONIGHT. HAZARDS: SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS. TIMING: SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. DISCUSSION: AN APPROACHING LOW PRESSURE SYSTEM AND WARM FRONT WILL TRIGGER SCATTERED THUNDERSTORMS. CONVERGENCE ALONG THE FRONT IN SOUTHERN INDIANA COMBINED WITH UNSTABLE AIR IN SOUTHERN ILLINOIS MAY HELP TO TRIGGER SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE EACH DAY SUNDAY THROUGH FRIDAY WITH THE BEST THREATS MONDAY AND WEDNESDAY AND ESPECIALLY DURING THE AFTERNOON AND EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY. LIGHTNING IS A THREAT WITH ALL THUNDERSTORMS. DISCUSSION: A FRONT IN THE AREA COMBINED WITH WEAK LOW PRESSURE WAVES WILL BRING PERIODS OF THUNDERSTORMS NEARLY EVERY DAY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Apr 28, 6:16 PM EDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
616 PM EDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST BRUCEVILLE 38.76N 87.41W
04/28/2012 E60 MPH KNOX IN PUBLIC
&&
EVENT NUMBER IND1200177
ELBLocal storm report, Apr 28, 6:26 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL ODON 38.84N 86.99W
04/28/2012 M0.75 INCH DAVIESS IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200178
ELBLocal storm report, Apr 28, 6:30 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
630 PM EDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 7 ESE WASHINGTON 38.62N 87.05W
04/28/2012 M1.75 INCH DAVIESS IN EMERGENCY MNGR
&&
EVENT NUMBER IND1200179
ELBLocal storm report, Apr 28, 6:33 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG WHEATLAND 38.66N 87.31W
04/28/2012 KNOX IN EMERGENCY MNGR
POWER OUTAGES DUE TO TREES AND POWERLINES DOWN
&&
EVENT NUMBER IND1200180
ELBLocal storm report, Apr 28, 7:04 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM RAIN WILLIAMS 38.80N 86.65W
04/28/2012 LAWRENCE IN CO-OP OBSERVER
0.56 INCHES IN A 30 MINUTE SPAN
&&
EVENT NUMBER IND1200181
ELBSpecial weather statement, Apr 28, 9:46 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EDT SAT APR 28 2012
INZ067-068-290230-
DAVIESS-KNOX-
946 PM EDT SAT APR 28 2012
...STRONG THUNDERSTORM ADVISORY FOR DAVIESS AND KNOX COUNTIES UNTIL
1030 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
VINCENNES...
WASHINGTON...
DECKER...
VINCENNES UNIVERSITY...
BRUCEVILLE...
MONROE CITY...
WHEATLAND...
BICKNELL...
EDWARDSPORT...
PLAINVILLE...
GLENDALE FISHERY...
ELNORA...
MONTGOMERY...
ODON...
CANNELBURG...
&&
LAT...LON 3842 8775 3848 8775 3851 8765 3855 8767
3864 8763 3869 8753 3878 8750 3883 8753
3890 8693 3850 8698 3850 8706 3853 8710
3851 8715 3855 8719 3850 8730 3854 8735
3851 8738 3854 8740 3849 8757 3844 8760
TIME...MOT...LOC 0147Z 262DEG 36KT 3872 8759
KOCHNearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.